# SDR SWAA022352

- Difficulty date: October 8, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,741 hours, 52,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIPS CRACKED (2 EA) AT BS 360, STR 4R AND BS 908, STR 10R.  REMOVED AND REPLACED TIE CLIPS PER SRM.
